# SDR TRBA20121021001

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 34,019 hours, 38,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AQS1000
- Part serial: 54817
- Condition: Unserviceable
- Location: Emergency Lights
- Component: Power Supply
- Component part number: 3012000
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHTS REMAINED ON WITH THE SWITCH ON THE ARM POSITION (FIRST HALF REMAINED ON).  THE ACFT WAS REMOVED FROM SERVICE. R & R THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK 43WL.  PERFORMED OPS TEST IAW JIC 33-51-21-RAI-10000 AND JIC 33-51-21-RAI-10010 AND FOUND SYS OK.  THE ACFT WAS RETURNED TO SERVICE.
